ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142550489 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On an unspecified date, a primary plumset, 0.2 micron filter, clave y-site, pe lined tubing, 104 inch reportedly leaked at the filter.During the evaluation of the newborn baby and its environment at the beginning of the shift, the nurse noticed that the sheet was soiled and wet.She then observed the leak at the filter.Then, the staff checked all the babies receiving total parenteral nutrition (tpn), since this filter is mandatory, and observed the same problem on three other circuits; 4 affected tubing devices.The babies were receiving nutrition (tpn), which was prepared once every 24 hours by the pharmacy.As a result, these babies did not receive their optimal nutrition for a few hours.Once there was a leak in the tubing, they replaced the solution in order to avoid any risk of infection.There was no report of any harm.This emdr reflects the second of 3 events/occurrences.
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.Initial reporter (full) phone number: (b)(6).Additional reporter: name: (b)(6).Title: head nurse ¿ neonatology & neonatal follow-up clinic interim clinical-administrative coordinator | k10, k6, cd7, c3, nursing resources center nursing directorate institution address: (b)(6).